# SDR N6WA2022010601

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 39,265 hours, 29,859 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BTL LO CAUTION MSG B1-008351. DEFERRED CARGO FIRE SYSTEM ON OCN 70076404 PER MEL 26-25-01 CAT C AUTH
